# SDR DALA2017051603936

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,032 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FRAME, BS 1520 INBOARD OF LONGERON 3R IS CRACKED.  FABRICATED AND INSTALLED NEW STRAP IAW DWG 9911839, REV DP.
